Gastroenterology Book

http://www.fpnotebook.com/

Medication Causes of Constipation

Aka: Medication Causes of Constipation, Constipation due to Medication Causes, Drug-Induced Constipation

Drug-induced constipation (C0267511)

Concepts Disease or Syndrome (T047)
SnomedCT 197121001, 21782001
Spanish estreñimiento medicamentoso, constipación medicamentosa, constipación medicamentosa (trastorno), estreñimiento medicamentoso (trastorno), constipación farmacógena
English constipation drug induced, drug-induced constipation, Drug-induced constipation, Drug-induced constipation (disorder)
Sources
Derived from the NIH UMLS (Unified Medical Language System)


You are currently viewing the original 'fpnotebook.com\legacy' version of this website. Internet Explorer 8.0 and older will automatically be redirected to this legacy version.

If you are using a modern web browser, you may instead navigate to the newer desktop version of fpnotebook. Another, mobile version is also available which should function on both newer and older web browsers.

Please Contact Me as you run across problems with any of these versions on the website.

Navigation Tree